How could an “evil” eyebrow look occur with Botox/Dysport?
Well……….I know you’re probably not happy about this problem, I wouldn’t be either…..and you know your friends are going to tease you probably forever about this!
Here is a technical possibility on the “how” part. When the glabella (the 11s) are injected it tends to drop there, just slightly, almost imperceptibly usually. If the injections are low in the glabella or you are just quite dropped there naturally, it may fall quite a bit …..so that’s the medial part.
The lateral brow has lifted in reaction and also, if she injected just under the brow, it releases the brow depressor muscle and pops the lateral brow up. Thus the new odd shape.
You may need to find a dermatologist who can help you. The lateral brow can be dropped by injecting just slightly above it and then next time, the Botox for the 11s may need to be adjusted higher. Your old shape should be back.
I hope that makes sense! Dr. I